Symbolic and iterative computation of quasi-filiform nilpotent lie algebras of dimension nine

Autor: Pérez de la Parte, María Mercedes; Pérez, F.; Jiménez Macías, Emilio

Tipo de documento: Artículo de revista

Revista: Symmetry. ISSN: 2073-8994. Año: 2015. Número: 4. Volumen: 7. Páginas: 1788-1802.

Texto completo open access 

Referencias:

  • Gilmore, R., (2005) Lie Groups, Lie Algebras, and Some of Their Applications, , Dover Publications: Mineola, NY, USA
  • Sattinger, D.H., Weaver, O.L., (1986) Lie Groups and Algebras with Applications to Physics, Geometry and Mechanics, , Springer-Verlag New York Inc.: New York, NY, USA
  • Yao, Y., Ji, J., Chen, D., Zeng, Y., The quadratic-form identity for constructing the Hamiltonian structures of the discrete integrable systems (2008) Comput. Math. Appl, 56, pp. 2874-2882
  • Benjumea, J.C., Echarte, F.J., Núñez, J., Tenorio, A.F., A Method to Obtain the Lie Group Associated With a Nilpotent Lie Algebra (2006) Comput. Math. Appl, 51, pp. 1493-1506
  • Georgi, H., (1999) Lie Algebras in Particle Physics: From Isospin to Unified Theories (Frontiers in Physics), , Westview Press: Boulder, CO, USA
  • Brockett, R.W., Lie algebras and Lie groups in control theory (1973) Geometric Methods in System Theory, ser. NATO Advanced Study Institutes Series, 3, pp. 43-82. , Mayne, D., Brockett, R., Eds.
  • Springer: Amsterdam, The Netherlands
  • Sachkov, Y., Control Theory on Lie Groups (2009) J. Math. Sci, 156, pp. 381-439
  • Zimmerman, J., Optimal control of the Sphere Sn Rolling on En (2005) Math. Control Signals Syst, 17, pp. 14-37
  • Malcev, A.I., On semi-simple subgroups of Lie groups (1944) Izv. Akad. Nauk SSSR Ser. Mat, 8, pp. 143-174
  • Malcev, A.I., On solvable Lie algebras (1945) Izv. Akad. Nauk SSSR Ser. Mat, 9, pp. 329-356
  • Onishchik, A.L., Vinberg, E.B., (1994) Lie Groups and Algebraic Groups III, Structure of Lie Groups and Lie Algebras, , Springer-Verlag: Berlin, Germany
  • Heidelberg, Germany
  • Goze, M., Khakimdjanov, Y., (1996) Nilpotent Lie Algebras, , Kluwer Academic Publishers: Dordrecht, The Netherlands
  • Umlauf, K.A., (1891) über die Zusammensetzung der Endlichen Continuenlichen Transformationsgruppen, Insbesondere der Gruppen vom Range Null, , Ph. D. Thesis, University of Leipzig, Leipzig, Germany
  • Ancochea, J.M., Goze, M., Sur la classification des algèbres de Lie nilpotentes de dimension 7 (1986) C. R. Acad. Sci. Paris, 302, pp. 611-613
  • Ancochea, J.M., Goze, M., On the varieties of nilpotent Lie algebras of dimension 7 and 8 (1992) J. Pure Appl. Algebra, 77, pp. 131-140
  • Gómez, J.R., Echarte, F.J., Classification of complex filiform Lie algebras of dimension 9 (1991) Rend. Sem. Fac. Sc. Univ. Cagliari, 61, pp. 21-29
  • Gómez, J.R., Jiménez-Merchán, A., Khakimdjanov, Y., Symplectic Structures on the Filiform Lie Algebras (2001) J. Pure Appl. Algebra, 156, pp. 15-31
  • Boza, L., Fedriani, E.M., Nuñez, J., Complex Filiform Lie Algebras of Dimension 11 (2003) Appl. Math. Comput, 141, pp. 611-630
  • Echarte, F.J., Núñez, J., Ramírez, F., Relations among invariants of complex filiform Lie algebras (2004) Appl. Math. Comput, 147, pp. 365-376
  • Echarte, F.J., Nuñez, J., Ramirez, F., Description of Some Families of Filiform Lie Algebras (2008) Houst. J. Math, 34, pp. 19-32
  • Benjumea, J.C., Nuñez, J., Tenorio, A.F., Computing the Law of a Family of Solvable Lie Algebras (2009) Int. J. Algebra Comput, 19, pp. 337-345
  • Burde, D., Eick, B., de Graaf, W., Computing faithful representations for nilpotent Lie algebras (2009) J. Algebra, 322, pp. 602-612
  • Ceballos, M., Nuñez, J., Tenorio, A.F., The Computation of Abelian Subalgebras in Low-Dimensional Solvable Lie Algebras (2010) WSEAS Trans. Math, 9, pp. 22-31
  • Cabezas, J.M., Gómez, J.R., Jiménez-Merchán, A., Family of p-filiform Lie algebras (1997) Algebra and Operator Theory: Proceedings of the Colloquium in Taskent (Uzbekistan), pp. 93-102. , Kluwer Academic Publishers: Dordrecht, The Netherlands
  • Camacho, L.M., Gómez, J.R., González, A., Omirov, B.A., Naturally Graded Quasi-Filiform Leibniz Algebras (2009) J. Symb. Comput, 44, pp. 27-539
  • Camacho, L.M., (1999) álgebras de Lie P-Filiformes, , Ph. D. Thesis, Universidad de Sevilla, Seville, Spain
  • Ancochea, J.M., Campoamor, O.R., Classification of (n-5)-filiform Lie Algebras (2001) Linear Algebra Appl, 336, pp. 167-180
  • Eick, B., Some new simple Lie algebras in characteristic 2 (2010) J. Symb. Comput, 45, pp. 943-951
  • Schneider, C., A Computer-Based Approach to the Classification of Nilpotent Lie Algebras (2005) Exp. Math, 14, pp. 153-160
  • Sendra, J.R., Perez-Diaz, S., Sendra, J., Villarino, C., (2009) Introducción a la Computación Simbólica y Facilidades Maple, , Addlink Media: Madrid, Spain
  • Pérez, M., Pérez, F., Jiménez, E., Classification of the Quasifiliform Nilpotent Lie Algebras of Dimension 9 (2014) J. Appl. Math, 2014, pp. 1-12
  • Pérez, F., (2007) Clasificación de las álgebras de Lie Cuasifiliformes de Dimensión 9, , Ph. D. Thesis, Universidad de Sevilla, Seville, Spain
  • Bäuerle, G.G.A., De Kerf, E.A., (1990) Lie Algebras Part 1, Studies in Mathematical Physics 1, , Elsevier: Amsterdam, The Netherlands
  • Benjumea, J.C., Fernandez, D., Márquez, M.C., Nuñez, J., Vilches, J.A., (2006) Matemáticas Avanzadas y Estadística para Ciencias e Ingenierías, , Secretariado de Publicaciones de la Universidad de Sevilla: Sevilla, Spain
  • Erdmann, K., Wildon, M.J., (2006) Introduction to Lie Algebras, , Springer: Berlin, Germany
  • Heidelberg, Germany
  • Jacobson, N., (1979) Lie Algebras, , Dover Publications, Inc.: Mineola, NY, USA
  • Onishchik, A.L., Arkadij, L., Vinberg, E.B., (1990) Lie Groups and Algebraic Groups, , Springer-Verlag: Berlin, Germany
  • Heidelberg, Germany
  • Agrachev, A., Sachkov, Y., (2004) Control Theory from the Geometric Viewpoint, , Springer: Berlin, Germany
  • Heidelberg, Germany